Please use this identifier to cite or link to this item:
Title: Applying Titius-Bodes Law on Exoplanetary Systems
Authors: Altaie, M.B
Yousef, Z
Al-Sharif, A.I
Subject: Titius-Bodes Law;Scale Invariance;Exoplanets
Issue Date: 2016
Publisher: عمادة البحث العلمي و الدراسات العليا
Description: المجلة الأردنية للفيزياء
2016, Vol. 9 Issue 2, Pages 123 - 130
Document Type: Article
Language: ENG
Appears in Collections:Jordan Journal of Physics - JJP

Files in This Item:
File SizeFormat 
661383.pdf195.13 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.